# SDR SWIA200413406

- Difficulty date: June 3, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 2,460 hours, 2,237 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1402
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 1,652 hours, 1,519 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

MACH TRIM DISENGAGED WOULD NOT RESET.  REMOVED AND REPLACED HSTCU WITH A SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD PER MM 27-41-01.
